# SDR DALA2025050203387

- Difficulty date: April 27, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 76,340 hours, 29,251 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie Clip
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0936384) CORROSION ON TIE CLIP LOC BS 390 STR 28L AT FWD CARGO COMPARTMENT. REPLACED TIE CLIP AND FASTENERS LOC. BS 390 STR 28L AT FWD CARGO COMPARTMENT AS PER B737-800 SRM 51-10-02 ITEM 9, SRM 51-40-02 AND DWG 143A7902.
